# SDR HKGA201906260025

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 12040138002
- Condition: Chafed
- Location: Stab
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB FLANGE CHAFED AND CORRODED.  REMOVED CORROSION AND CHAFFING IAW CPM 51-14-00 REV DATE 6/30/17.  MATCH DRILLED NEW LEADING EDGE RIB FLANGE IAW SBM 51-5-00 REV 58. INSTALLED THE RIB FLANGE IAW SRM 51-40-02 REV 58. APPLIED PRIMER AND TOP COAT IAW CPM 512106 REV 6/30/17.
